MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Movement Disorder (4412); Speech Disorder (4415); Swelling/ Edema (4577)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
The patient was implanted on (b)(6) 2025.The patient presented to the er on day 6 (b)(6) 2025, post operatively with worsening motor function and speech difficulty, and a patient history of symptoms having started on day 3, post operatively, (b)(6) 2025 without fever or evidence of infection.Ct showed severe edema and some pneumocephalus surrounding the implanted leads, there was no evidence of venous occlusion on ctv.Contrast ct showed possible abscess (highly unlikely given timing from surgery).An mri was performed on (b)(6) 2025 (first possible day for mri) with no evidence of abscess or stroke.The patient showed improvement after treatment with steroids alone.Follow up imaging and inflammatory markers show improvement without antibiotics being administered.The patient was hospitalized for 1.5 weeks.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21753061
Report Number3004426659-2025-00022
Device Sequence Number20882941
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517271022
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-10-K
Device Catalogue Number1007929
Device Lot Number34845-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age51 YR
Patient SexMale